You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Sexagesimal Fractions Among the Babylonians

Florian Cajori
The American Mathematical Monthly
Vol. 29, No. 1 (Jan., 1922), pp. 8-10
DOI: 10.2307/2972914
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails